# SDR REXA2018052530410

- Difficulty date: May 23, 2018
- Submitted: May 25, 2018
- Operation: Air carrier
- Aircraft: N582CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15171
- Aircraft time: 24,961 hours, 16,393 cycles
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen Mask
- Part number: MF100801
- Part serial: 109360
- Condition: Leaking
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OBSERVER`S OXYGEN MASK LEAKING WHEN PUSH TO TEST WAS USED.   REPLACED THE OBSERVER`S OXYGEN MASK IAW AMM 35-11-12, REPLACED THE STOWAGE BOX IAW AMM 35-11-15.
